# SDR ASAA2015042511530

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 70,117 hours, 40,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945272
- Part serial: 501
- Condition: Lack Of Lube
- Location: L1
- Part time: 70,117 hours, 40,544 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD, PASSENGER DOOR, L-1, DIFFICULT TO CLOSE.  ACFT GROUNDED. ACCOMPLISHED FWD ENTRY DOOR TEST.  DOOR FAILED STEP 5, D.  REQUIRED MORE THAN 600 IN.-LBS TO CLOSE.  LUBRICATED LATCH ROLLERS, LATCH CAMS, GUIDE ARM HINGE AND CAM PLATE. PERFORMED DOOR CLOSING TORQUE TEST IAW AMM 52-11-00-755-051, STEP 5, D. TORQUE TEST GOOD AND WITHIN SERVICEABLE LIMITS.  L-1 DOOR HAS NO HISTORY.
